Jump to content
CrazyBoards.org

Welbutrin side effects


Recommended Posts

Just started welbutrin on 3rd day. I seriously can feel a sort of hyper buzz from it already. Last night a woke up w/ pins n needles feeling on top of my head,,,,felt kinda cold sensation too. I don't know if I am just anxious about being on new med. Has anyone else felt this? I feel twitchy and itckt n anxious too.

Link to comment
Share on other sites

wellbutrin is the brand name and theres several generics out there. Its basically the same drug. It seems like when theres a problem with a generic its in regards to its timed delivery of the drug. Some brands are worse than others. You can try a different generic, or replace the XL with 2x a day SR to see if it helps. Ask your doc about it.

Its not exactly very good on anxiety so if you are anxious and it doesnt pass after a couple weeks Id reconsider taking it. That anxiety can show up in twitchiness, increased startle and hyperarousal. I find I carry a lot of tension in my neck and wellbutrin makes it worse. I tolerate the anxiety because its the only thing that helps my fatigue and depression.

I hope celexa works out for you. For me it was a bust. Wellbutrin pooped out on me several times too.

Link to comment
Share on other sites

I got a speedy feeling and felt those pins and needles when I started wellbutrin. It stopped after a few days. I like it and feel it works well for me. I take the generic because the brand name is much more expensive with my insurance. I haven't had problems with it.

Link to comment
Share on other sites

If you feel that it's keeping you awake, you might want to take it in the morning. (If you're already doing that, just ignore me!)

I hope it works for you. Try to give it a few weeks to get past the initial side effects.

olga

Link to comment
Share on other sites

one does usually need to give Wb a few weeks to "settle in" so to speak when it comes to start up effects. It's a pretty fast acting drug. if it were me, i'd try to stick it out for a bit. I found I felt very different my first few weeks on Wb than i did over the long term.

If severe persistent insomnia goes on long, talk to pdoc. you may need the ir version, a different dosing schedule, or a slower titration. Also, a short term sleep med CAN be prescribed though isn't always.

wb is not for everyone though, so if problems persist past a month or two, i'd say it might be time to move on.... Anna

Link to comment
Share on other sites

  • 3 weeks later...

Been a few weeks on the wellbutrin now. I don't think its helping with ADD but depression is better. I'm so frustrated~ I just cant focus long enough to get anything done! my house is always a mess and crazy! Doesn't help having 3 young children either. i just wish I could keep up and focus!

Link to comment
Share on other sites

Been a few weeks on the wellbutrin now. I don't think its helping with ADD but depression is better. I'm so frustrated~ I just cant focus long enough to get anything done! my house is always a mess and crazy! Doesn't help having 3 young children either. i just wish I could keep up and focus!

Once you've had time to work out how much of your remaining ADHD symptoms aren't being generated by the kids and depression combination, it might be worthwhile to consider adding one of the several other non-stimulant meds used for treating ADHD. If you don't want to add temptations (or, let's be honest, another pill to forget to take, or get mixed up with something else, or drop on the floor, or forget to refill (oh yeah. oops)) to the medicine cabinet, that's understandable too.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...